# SDR AALA20161101007

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 48,614 hours, 14,013 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Not Seated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  RIGHT OFF-WING EMERGENCY ESCAPE SLIDE PRESSURE BOTTLE SQUIB FAILED TEST.  RESEATED RIGHT SQUIB CONNECTOR IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
